# SDR SWAA2021091500088

- Difficulty date: July 30, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 431 Rbl 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD FWD CARGO BAY BS 431 RBL 23 WL 156 ; / [01] CORROSION FOUND ON FWD SHIELD FWD CARGO BAY BS 431 RBL23 WL156; P/N 143A8126-21; FOUND TO BE OUT OF LIMIT ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9.C.; [02] VERIFIED CORROSION FOUND ON FWD SHIELD FWD CARGO BAY BS 431 RBL23 WL156; P/N 143A8126-21; FOUND TO BE OUT OF LIMIT ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9.C.; [03] RECEIVED NEW FLOOR TO SIDEWALL SUPPORT WITH P/N 143A8126U21 LOT 1466561-1 LOCATED AND DRILLED BETWEEN BS 420 - 440 RBL 23 WL 156 I.A.W. SRM 51-40-05-0G-0 DWG 143A7500 DWG# 143A7505; [04] VERIFIED REPLACEMENT PART FOR SHIELD P/N 143A8126-21 DRILLED UP PER DWG 143A0080 AND SRM 51-40-05-0G-0.; [05] 0K TO INSTALL NEW FWD SHIELD AT FWD CARGO BAY FROM BS 420 TO BS 440 RBL 23 WL 156 ITEM# 143A8126U21; [06] CORRECTED MEASUREMENTS SECTION; [07] VERIFIED OK TO INSTALL REPLACEMENT SHIELD; [08] INSTALLED NEW FWD SHIELD AT FWD CARGO BAY FROM BS 420 TO BS 440 RBL 23 WL 156 ITEM# 143A8126U21 IAW SRM 51-40-02-0G-0; DWG#143A0080; [09] UPDATED PARTS INFORMATION; [10] VERIFIED INSTALLED NEW FWD SHIELD AT FWD CARGO BAY FROM BS 420 TO BS 440 RBL 23 WL 156 ITEM# 143A8126U21 IAW SRM 51-40-02-0G-0; DWG#143A0080
